# SDR ZW0A0205101

- Difficulty date: May 14, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 12,165 hours, 5,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD SUPPORT STRUCTURE FOR LT MAIN GEAR WELL DOOR SEAL WAS CRACKED AT INBD KEEL BEAM END, STA 946.  INSTALLED NEW ANGLE PER SRM 51-30-0.
